# SDR UIEA2011102100606

- Difficulty date: October 12, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION BEARING,  AFT ACCESS CAVITY EDGE HAS SEVERAL GOUGES.   REPAIRED LT MLG AFT TRUNNION BEARING AFT ACCESS CAVITY IAW SRM 51-70-13.
